# SDR CALA2024011700132

- Difficulty date: January 14, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N27733
- Make and model: Boeing 737724
- Aircraft serial: 28800
- Aircraft time: 76,772 hours, 27,946 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLOW SPOOL UP ON NUMBER 2 AFTER STABLE ABOUT 40 TO 50 PERCENT LAG REF. FIM 73-05-00 TASK 814. INSPECTED #2 ENGINE FOR DEFECTS OR DAMAGE. NONE NOTED.  PERFORMED EEC BITE CKS. NO FAULTS NOTED. RAN ENGINE AND PERFORMED TEST 8 ACCELERATION CK PER AMM 71-00-00-700-824-F00. ALL OPS CKS NORMAL.
